PDA

View Full Version : seroquel hard withdrawal


kenny66
11-21-2013, 08:58 PM
I have been on Seroquel for 3 years for OCD, PTSD and schizoaffective disorder. I also take saphris 20mg, (asenapine) and lamictal 400mg. I have to get off seoquel as I have developed bad TD. I was on 300mg originally and my Pdoc dropped me to 100mg in one hit. I ended up in the mental health ward for 2 weeks because of manic depression I got because of the drop in dose. I was then put back up to 300mg and am now dropping by 12.5mg per month. Even then I am still experiencing some withdrawal symptoms and they are just tolerable. I think that whatever way you undertake your Seroquel withdrawal it is still bloody hard. Today I am depressed-dizzy-nauseous and a whopping great headache although I think the symptoms maybe a bit easier than yesterday. I cant imagine how anyone could stop this drug cold turkey. None of the other meds I take help in any way during Seroquel withdrawal. I can sympathise with anyone trying to get off Seroquel, its absolutely terrible.